# SDR RAAA97E9001

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 160-163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND LEFT WING LOWER SURFACE NR 6 PANEL CRACKED 1 INCH, INTERNAL AT WS 163 AND NR 36, 37 AND 38 RISERS CRACKED AT WS 160.  REPAIRED PER LUNDBY DESIGN SERVICE DWG NR 188298.
